# SDR CALA0200573

- Difficulty date: December 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 46,068 hours, 24,002 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE FASTENER HOLES WITH WASHERS THAT HAD WORN INTO THE KEEL BEAM ON LT SIDE I/B OF MLG WHEEL WELL AT STA 699-727.  A REPAIR WAS INSTALLED IAW ECRA 5310-03740, REV A.
